Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Have a tickling feeling in upper chest. What should I do to get relief?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 711 Questions
after sandblasting with walnut media two or three days later i was having a tickling felling in my upper chest, i wore a resperator and hud over my head and face
Posted Fri, 29 Mar 2013 in Lung and Chest disorders
Answered by Dr. Samik Basu 5 minutes later
Hi ,
Thank you for your query.
Do not panic.
Sometimes the vibrations can produce the tingling feeling.
Take a day off and take some rest.
If the feeling aggravates consult your doctor.
Consult your doctor if the problem persists.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor